Jump to content
Important Survey - Please Participate ×

Heart rate!


[Ia...]

Recommended Posts

hi, Im one week off and my heart rate will sit sometimes at 115 for no reason when Im just sitting around. , I hear high heart rate can be a wD symtom so I would like to hear your experience.
Link to comment
Share on other sites

Definitely something I struggled with and it is very common.  I'm on a beta blocker for it and high blood pressure.  I hope to wean off of the BB in the future.
Link to comment
Share on other sites

Yah sorry to hear.... I hope that part clears up a bit as I can;t even walk somewhere without my rate going to high.  I had an EKG and looked good but it still throws me off bad.
Link to comment
Share on other sites

I had the same thing but along with it I got high blood pressure. So my doctor prescribed me clonidine and I'm supposed to take my bp and if it is high, take one. Me being lazy as hell stopped taking my BP so I just take it anyway, it obviously is not hurting me. Keep an eye on that you don't want this to really kill us literally. my heart rate was high too
Link to comment
Share on other sites

OK!  I'm glad to see this being discussed.  I tapered for 5 months and am 5 months completely off 2mg Xanax ER.  The same horrible withdrawal as everyone else.  Now, at this advanced withdrawal stage, all of a sudden my blood pressure is fluxuating and sometimes hitting 165-170/85.  I can feel it.  It's like some kind of stimulant running through my bloodstream.  I can hear my heart in my head.  Sometimes it wakes me up out of a dead sleep.  I was so concerned I went to the doctor.  When I got to her office it wasn't too bad (of course) 130/60!  She ordered blood tests but just didn't seem too concerned!  Well I am. I feel crappy all the time, not to mention it interferes with the little sleep I'm getting.  Does this sound like a withdrawal symptom or something else.  I am also now just getting neuropathy in my feet along with the elevated pressure.  This ordeal is just never ending.  I'm afraid I'm going to be one of those few who never recover.  I feel crappy all the time: if it's not one thing it's another.  Anyone want to weigh in?  I'd sure appreciate it!
Link to comment
Share on other sites

OK!  I'm glad to see this being discussed.  I tapered for 5 months and am 5 months completely off 2mg Xanax ER.  The same horrible withdrawal as everyone else.  Now, at this advanced withdrawal stage, all of a sudden my blood pressure is fluxuating and sometimes hitting 165-170/85.  I can feel it.  It's like some kind of stimulant running through my bloodstream.  I can hear my heart in my head.  Sometimes it wakes me up out of a dead sleep.  I was so concerned I went to the doctor.  When I got to her office it wasn't too bad (of course) 130/60!  She ordered blood tests but just didn't seem too concerned!  Well I am. I feel crappy all the time, not to mention it interferes with the little sleep I'm getting.  Does this sound like a withdrawal symptom or something else.  I am also now just getting neuropathy in my feet along with the elevated pressure.  This ordeal is just never ending.  I'm afraid I'm going to be one of those few who never recover.  I feel crappy all the time: if it's not one thing it's another.  Anyone want to weigh in?  I'd sure appreciate it!

 

I wouldn't be concerned about your bp if it is only going up like that temporarily. I think most everyone's goes up during a bad wave or adrenaline surges that wake us. When our anxiety spikes from symptoms so does our hr and bp.

 

How long does it stay in that 165/85 range?  When did your bp start going up again during your fifth month? There are a lot of natural home remedies to lower bp. The stimulant feeling you get is most likely your adrenaline which is a powerful stimulant. I too get really freaked out about my heart ,but we can only accept it for what it is and move forward. :smitten:

Link to comment
Share on other sites

I had an EKG recentleyand my heart is fine... atleast it was then.... Just creeps me out.

 

I too had a EKG and a couple other tests ran on me my third week off. Everything turned up fine even though ,I literally felt I was dying for a while. For me knowing I wasn't dying and everything checked out , helped me sleep at night.

 

I have almost been tempted to get another test just for my peace of mind since my hr and bp have been in the lower numbers but not ever below 90/60 . Since it is tech... Not low bp I already know what my doc would say so I don't go in. It's just our brains fucking with us.... Stupid brains....

Link to comment
Share on other sites

Thanks Remy.  I will monitor a few times a day and report back.  That adrenaline feeling is ALL THE TIME though.  I'm not sure exactly when my pressure started going up.  It's funny it's high when I get up in the morning.  I am 5 months completely off (after a 5 month quick taper of 2mg to 0). I just found out about my high blood pressure at a biometric screening for my health insurance. I now have a home machine.  It could have been going on for a lot longer and I didn't know it.  Just chalked it up to anxiety.  All I know is this super anxious feeling is all the time now, when in the past I have had some days of relief. It is making sleep hard.  I sleep just below the radar of being awake if you know what I mean.  It seems strange for this to come on now if it's Xanax withdrawal related.  That's the thing.  When you are in w/d you never know if you are sick or having w/d sxs!  Boy this Xanax, if that is what it truly is, has just ruined my life.
Link to comment
Share on other sites

Thanks Remy.  I will monitor a few times a day and report back.  That adrenaline feeling is ALL THE TIME though.  I'm not sure exactly when my pressure started going up.  It's funny it's high when I get up in the morning.  I am 5 months completely off (after a 5 month quick taper of 2mg to 0). I just found out about my high blood pressure at a biometric screening for my health insurance. I now have a home machine.  It could have been going on for a lot longer and I didn't know it.  Just chalked it up to anxiety.  All I know is this super anxious feeling is all the time now, when in the past I have had some days of relief. It is making sleep hard.  I sleep just below the radar of being awake if you know what I mean.  It seems strange for this to come on now if it's Xanax withdrawal related.  That's the thing.  When you are in w/d you never know if you are sick or having w/d sxs!  Boy this Xanax, if that is what it truly is, has just ruined my life.

 

I know exactly what you mean about sleeping just under the rader. That's a good way to put it. If your bp is high like that all the time I would try to naturally lower it. Diet plays a huge role in bp. Maybe it's not adrenaline. Does it feel like a raw buzzing type of feeling? Cause I know that's pretty common I get that one.

 

Make sure you don't eat or drink anything before taking your bp that can give you a false high reading. They say you are supposed to sit for five minutes before taking it as well.

Link to comment
Share on other sites

×
×
  • Create New...